Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21680
Title: Chebyshev generalized finite spectral method for linear and nonlinear waves
Authors: Zhan, JM
Lin, D
Li, YS 
Keywords: Chebyshev generalized finite spectrum
Linear wave
Nonlinear wave
Issue Date: 2007
Publisher: 科學出版社
Source: 物理學報 (Acta physica Sinica), 2007, v. 56, no. 7, p. 3649-3654 How to cite?
Journal: 物理學報 (Acta physica Sinica) 
URI: http://hdl.handle.net/10397/21680
ISSN: 1000-3290
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Nov 19, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Nov 18, 2017

Page view(s)

57
Last Week
1
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.